Follow
Will Sawin
Will Sawin
Verified email at math.columbia.edu - Homepage
Title
Cited by
Cited by
Year
Certifying the restricted isometry property is hard
AS Bandeira, E Dobriban, DG Mixon, WF Sawin
IEEE transactions on information theory 59 (6), 3448-3450, 2013
2892013
On cap sets and the group-theoretic approach to matrix multiplication
J Blasiak, T Church, H Cohn, JA Grochow, E Naslund, WF Sawin, ...
arXiv preprint arXiv:1605.06702, 2016
1182016
HNHN: Hypergraph Networks with Hyperedge Neurons
Y Dong, W Sawin, Y Bengio
arXiv preprint arXiv:2006.12278, 2020
822020
Bilinear forms with Kloosterman sums and applications
E Kowalski, P Michel, W Sawin
Annals of mathematics 186 (2), 413-500, 2017
632017
Upper bounds for sunflower-free sets
E Naslund, W Sawin
Forum of Mathematics, Sigma 5, e15, 2017
632017
The growth rate of tri-colored sum-free sets
R Kleinberg, W Sawin, D Speyer
Discrete Analysis 5202018 (1), 3734, 2018
502018
The second moment theory of families of L-functions
V Blomer, É Fouvry, E Kowalski, P Michel, D Milićević, W Sawin
arXiv preprint arXiv:1804.01450, 2018
49*2018
Ramanujan coverings of graphs
C Hall, D Puder, WF Sawin
Advances in Mathematics 323, 367-410, 2018
462018
Kloosterman paths and the shape of exponential sums
E Kowalski, WF Sawin
Compositio Mathematica 152 (7), 1489-1516, 2016
382016
Stratification and averaging for exponential sums: bilinear forms with generalized Kloosterman sums
E Kowalski, P Michel, W Sawin
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 21, 1453-1530, 2020
28*2020
COPT: Coordinated optimal transport on graphs
Y Dong, W Sawin
Advances in Neural Information Processing Systems 33, 19327-19338, 2020
26*2020
Improved estimates for polynomial Roth type theorems in finite fields
D Dong, X Li, W Sawin
Journal d'Analyse Mathématique 141 (2), 689-705, 2020
242020
The Shafarevich conjecture for hypersurfaces in abelian varieties
B Lawrence, W Sawin
arXiv preprint arXiv:2004.09046, 2020
212020
An improved lower bound for multicolor Ramsey numbers and a problem of Erdős
W Sawin
Journal of Combinatorial Theory, Series A 188, 105579, 2022
20*2022
Bounds for Matchings in Nonabelian Groups
W Sawin
arXiv preprint arXiv:1702.00905, 2017
202017
On the Chowla and twin primes conjectures over
W Sawin, M Shusterman
Annals of Mathematics 196 (2), 457-506, 2022
19*2022
Algebraic twists of GL3× GL2 L-functions
Y Lin, P Michel, W Sawin
American Journal of Mathematics 145 (2), 585-645, 2023
17*2023
On the Chowla and twin primes conjectures over
W Sawin, M Shusterman
Annals of Mathematics 196 (2), 457-506, 2022
172022
Lectures on applied l-adic cohomology
É Fouvry, E Kowalski, P Michel, W Sawin
Analytic Methods in Arithmetic Geometry, Contemp. Math 740, 113-195, 2019
172019
Square-root cancellation for sums of factorization functions over short intervals in function fields
W Sawin
Duke Mathematical Journal 170 (5), 997-1026, 2021
162021
The system can't perform the operation now. Try again later.
Articles 1–20